# SDR F3LA200100053

- Difficulty date: April 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED SURFACE CORROSION OF FLOORBEAM AT STA 312 AFT OF COCKPIT DOOR.  MAINTENANCE DETERMINED CORROSION OUT OF LIMITS PER SRM 51-70-12.  REMOVED FLOORBEAM, FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM PER SRM 53-00-51.
